# SDR DALA13018079010

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 50,852 hours, 40,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Weak
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE EXTERNAL RELEASE HANDLE SPRING CLIPS WERE FOUND TO BE WEAK.  THE SPRING CLIPS WERE REPLACED IAW AMM 53-53 AND OPS CHECKED GOOD. THE REQUIRED INSPECTION WAS COMPLETED.
